Has anyone had severe dizziness after taking lisinopril a few weeks?

Question is Closed
Report Favorite

Answers (1)

15 Oct 2009

Here are some of the side effects of lisinopril right from the drugs.com site. It's an ace inhibitor and most people do pretty well with lisinopril. But not all meds are right for everyone. Hope the following info helps. Talk with the dr about the serious side effects.

Side Effects of Lisinopril - for the Consumer
Lisinopril
All medicines may cause side effects, but many people have no, or minor side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Lisinopril:

Cough; diarrhea; dizziness; headache; tiredness.

Expand...

Votes: +0
Robert_325 15 Oct 2009

You'll notice dizziness can be a common side effect, but it depends on the severity. Severe dizziness is a symptom where you should contact the dr. Your dose may need to be adjusted of lots of things could cause the problem. Hope that helps.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long till the dizziness goes away after taking mirtazapine ? I have been on it for 2 months?

am taking mirtazapine for severe anxiety and panic attacks . It has definately helped but i am always dizzy and wonder when this will ever go away. ...

3 answers 10 Aug 2010

How long do it take for Lisinopril to get out your system?

I have taking Lisinopril for a year . And about four weeks ago the doctor has taken me off and I'm still having side affects from it. Should ...

1 answer 10 Apr 2013

Does everyone else suffer from very very string dizziness from Citalopram 20 mg?

For last 4 years my life become miserable . I suffer from very, very strong dizziness every day , minute , hour. No matter I am lying down or sitting ...

1 answer 31 Jul 2014

I started taking Lisinopril 10 mg 3 weeks ago and the side effects of dizziness, light headed and?

... loopy. Dr. Wants to increase the dosage, why? That doesn't make sense, these side effects are debilitating anybody know of alternatives.

1 answer 11 Mar 2015

My husband had an allergic reaction to lisinopril (angiodema) and was removed from lisinopril after?

... taking it for 10 years. He is having some side effects such as, fatigue, head ache, dizziness etc. Is this normal?

2 answers 21 Mar 2015